# SDR CA990311063

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 310334701
- Condition: Torn
- Location: Bleed Valve
- Component: 312124803
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB,THERE WAS A NOTICEABLE POWER LOSS, HIGH T5, HIGH FUEL FLOW, WITH AN INCREASED NG.  THE AIRCRAFT RETURNED TO BASE.  POST-FLIGHT INSPECTION FOUND THE BLEED VALVE DIAPHRAGM TORN.  THE BLEED VALVE DIAPHRAGM PISTON SEAT BUSHING AND COVER WERE REPLACED IN ACCORDANCE WITH P&W TEMPORARY REVISION TR75-01 AND AFTER A SATISFACTORY TEST FLIGHT, THE AIRCRAFT WAS RETURNED TO SERVICE.
